Change of medication

Well I have been on verapamil since last weekend and have been very tired, had a hot flushed face, swollen ankles and Achilles tendonitis and feel about twenty years older. I visited my GP today and he said to stop taking it straight away and then go back on to the bisoprolol. Looking forward to feeling 'normal' again as this medication didn't suit me.

2 Replies

  • Hi Squiffy

    I think the one thing we are all certain of with A Fib, is that we are all different, and certainly that seems to apply to the drugs we take. Personally I struggled with bisoprolol, and much prefer my diltiazem, but everyone is different

    I am sure this change will be for the best


  • Hello Squiffy,

    Ian took the words right out of my mouth. We are all different.

    I was on bisoprolol as soon as I was diagnosed and it changed me completely, I became vague, couldn't clear my head to think, kept repeating myself and was so tired. After 4 months I was changed to verapamil and have been absolutely fine on this for 2 years.

    Hope you soon feel better.


You may also like...